# SDR IPXA2023032192099

- Difficulty date: February 27, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 104,834 hours, 20,580 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: AGA00075
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C*MAJOR REPAIR* MAIN CABIN CEILING AREA HAS A SHEAR TIE THAT IS CRACKED AT LONGERON 4R AND STA 1902REPAIRED CRACKED SHEAR CHIP AT THE MAIN CABIN CEILING AREA AT LONGERON 4R AND STA 1902 IAW 53-00-06 REPAIR 1 FIG 202 REV 69.01 (MAJOR)
